I have been on Geodon 40 mg for about 3 years now. When I first started taking it I felt immediately better. For a couple of months now I have been feeling particularly low. I wonder if I need an increase in dosage? I'm also on Prozac 40mg a day. I have a doctor's appointment next week to discuss my options but was wondering if anyone has had the same experience on the Geodon?
Hi, nrgerard! I'd be more apt to suspect your Prozac is *pooping out* on you. This happens fairly frequently with antidepressants with long term use. But you are on a moderate dosage of both medications and either one could easily be increased. I take 80mg of Geodon twice daily and have been able to start weaning off my antidepressant altogether.
Good luck at your Dr's appt! Be sure to tell your Dr. exactly how you're feeling. Best wishes, WCV
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Posted 10 Nov 2010 • 1 answer
Posted 4 Mar 2012 • 1 answer
Posted 10 Feb 2014 • 1 answer
Posted 23 Jul 2014 • 1 answer